# SDR CALA2021111102088

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: AD3211431
- Condition: Discharged
- Location: 11wl And 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPC EMERGENCY LIGHTING BATTERY CAPACITY, LTPR TASK CARD #1003459427-0010.
